Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the singularities of nonlinear Fredholm operators


Authors: M. S. Berger and R. A. Plastock
Journal: Bull. Amer. Math. Soc. 83 (1977), 1316-1318
MSC (1970): Primary 47H15, 35J60
DOI: https://doi.org/10.1090/S0002-9904-1977-14431-5
MathSciNet review: 0451279
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach and S. Mazur, Über mehrdeutige Abbildungen, Studia Math. 5 (1934), 174-178.
  • 2. C. J. Earle and J. Eells, Foliations and fibrations, J. Differential Geometry 1 (1967), 33-41. MR 215320
  • 3. P. T. Church and J. G. Timourian, Fiber bundles with singularities, J. Math. Mech. 18 (1968), 71-90. MR 235572
  • 4. M. S. Berger, Nonlinearity and functional analysis, Academic Press, New York, 1977 (to appear). MR 488101
  • 5. C. Foiaş and R. Temam, Structure of the set of stationary solutions of the Navier-Stokes equations 30 (1977), 149-164. MR 435626
  • 6. M. S. Berger, New applications of the calculus of variations in the large to nonlinear elasticity, Comm. Math. Phys. 35 (1974), 141-150. MR 394751
  • 7. S. Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965), 861-866. MR 185604
  • 8. R. Plastock, Fredholm operators of index zero, Proc. Amer. Math. Soc. (to appear). MR 464283

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 35J60

Retrieve articles in all journals with MSC (1970): 47H15, 35J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14431-5

American Mathematical Society